# SDR C2XA05SH092

- Difficulty date: August 3, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 8,901 hours, 7,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LIGHTNING STRIKE INDICATION AT FR 16 STR 19R.  MAINTENANCE REPAIR DAMAGE LIGHTNING STRIKE AT FR 16 STR 19R IAW EC 5330-01486.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
